the whole day. He said he worked his ass off the whole morning (I really don't believe that, 'cause I know that there's not much to do and most days he sleeps whole morning there...) and thats why it took over 5 hours to reply my msg. That's just b**
But actually... I don't care. I have said him so many times that it feela bad when he ignores me the whole day when we are apart and he doesn't call me and he only texts shortly from work. I have said it several times and it clearly isn't affecting
his behaviour so why bother. I think I'm slowly drifting away from him and propably he isn't even noticing that. When I'm far enough... he won't get me back.
(I know I will feel differently when we are together again and all these thoughts sound silly and paranoid and I will love him to the moon and back... stupid me.)
those pills (etoricoxib) anymore.
Ugh, that sounds horrible. I hope your doctor is able to give you something else to try!
Jeff, yes, it was horrible. I think that I don't need those painkillers anymore (they were meant to be taken max 7 days, so I think I can stop taking them now, after 3 days).
And my back really is better atm! It was that umm... how do you say it in english... muscle cramp (?). Not so serious thing but oh god how painfull!
ask him to do that but he did. Makes me feel loved and on the other hand it makes me feel more like I really don't deserve someone who loves me as much as he does.
Feels like BF deserves someone better than me. Someone who is an adult. Not a crazy *** like me that whines and yells at him. Wish I could go #home1 and drown on my misery alone.
Taking meds and trying to rest. If this continues I really have to consider going to hospital/doctor tomorrow. At least I'm going to doctor on monday, even if this enormous pain goes away.
Hope it be less soon💕
Ugh... Hope you're able to get relief!
Hey Anna, what's wrong? Why you anxious? I will listen to ya💕💕
Emma, I'm not sure. Maybe this is because I'm tired and this week has been so busy @work. And to be honest, I haven't taken much care of myself lately. Should love myself more and treat myself that way.
I get these 'electric shocks' to my brain and my tongue! Also feeling little anxious and almost panicking. BUT I have decided that I will manage. I won't let stupid panickdisorder take this opportunity away from me.
I got 'electric brain shocks' when I was on Venlafaxine/Effexor. It might be something to do with coming off medication rather than titration. Me, I no longer get them on my current medication which is more suitable for my condition.
John, that's right. When I quit my medicine many years back... I suffered from these same symptoms, so I know it's because of not taking my meds. (Escitalopram)
Hopefully you'll find something that is right for you whether it's a certain medication, lifestyle changes, talking therapies, or a combination of all three. Help is out there, and it really can help, so I hope things happen in a way that works for y
Hope it goes well! :)